# SDR 95ZZZX3669

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N73PT
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P063579632
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 75944
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF BYPASS VALVE IAW SB 518C REVEALED THE CRIMP NUT WAS LOOSE.  VALVE REPLACED.  RECOMMEND MANDATORY REPLACEMENT OF DEFECTIVE VALVES.
